# SDR HEEA073091

- Difficulty date: May 11, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339101
- Condition: Failed
- Location: Blower Shaft
- Part time: 223 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEVELOPED A VIBRATION IN FLIGHT. FOUND FWD. BEARING ON BLOWER SHAFT FAILED.
